FARTY

My family doctor prescribed a stomach acid reducer for me last week. I have been dealing with heartburn and acid reflux for a while now. It’s been manageable for a long time but recently, it got a bit worse and made me feel uncomfortable, especially while I was sleeping.

I have been on this new medication for about three days now. I do feel better with it, especially during the time I am awake. My stomach feels more settled, like there’s less chaos down there. I also burp way less. There is one side effect though. I fart way more and the smell is more intense than usual. To be fair, this is a listed side effect on the documentation that came with my medication, “may cause gas and/or bloating”. I don’t feel bloated but the gas is definitely there.

My doctor says I should take the pill daily but then after a while, I should try to go to every other day. We’ll see how it goes but so far, I feel better, even if I’m farting up a storm.

Leave a Reply

Your email address will not be published.